MAUDE Adverse Event Report: SYNTHES GMBH TURNING HANDLE F/90 SCRWDRVR; SCREWDRIVERS

SYNTHES GMBH TURNING HANDLE F/90 SCRWDRVR; SCREWDRIVERS
Catalog Number 03.505.005
Medical Device Problem Code Device-Device Incompatibility (2919)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/10/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Product complaint#: (b)(4).This report is being submitted pursuant to the provisions of 21 cfr, part 803 (and/or part 4, as applicable).This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by depuy synthes, or its employees that the report constitutes an admission that the product, depuy synthes, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.Investigation summary: the product was returned to depuy synthes for evaluation.Visual inspection of the returned device found holding ring is loose.Therefore assembly with mating device is compromised.The observed condition of the device was consistent with a random component failure that may have been caused by exposure to unintended forces.An interaction between handle for 90 screwdriver and turning handle f/90 scrwdrvr was made and found through many attempts that assembly is intermittently possible due to the condition of the turning handle f/90 scrwdrvr, therefore, the reported condition was able to be replicated.However, no defects were observed on the handle for 90 screwdriver.A dimensional inspection was not performed since it was not applicable to the complaint condition.The overall complaint was confirmed as the observed condition of the turning handle f/90 scrwdrvr would have contributed to the complained device issue.Based on the investigation findings, it has been determined that no corrective and/or preventative action is proposed.There is no indication that a design or manufacturing issue has caused the reported complaint condition.As part of depuy synthes quality process, all devices are manufactured, inspected, and released to approved specifications.Additional monitoring for any potential safety signals will be conducted through complaint trending and other post-market safety surveillance activities.Dimensional inspection: n/a.Device history lot: part: 03.505.005, lot: 8165481, manufacturing site: werk selzach, supplier: (b)(4), release to warehouse date: 03 feb 2017, expiration date: na.A manufacturing record evaluation was performed for the finished article lot and no non-conformance's were identified.
 
Event or Problem Description
It was reported that on (b)(6) 2025, the patient underwent removal surgery.When it was delivered the day before surgery, it was discovered that the turning handle could not be attached to the handle.It was confirmed that although there were times when it was not possible to attach it, it was not completely impossible to attach it.As a result, additional arrangements were quickly made.There was no impact on the surgery.The surgery was completed successfully without any surgical delay.

Brand Name
TURNING HANDLE F/90 SCRWDRVR
Common Device Name
SCREWDRIVERS
Manufacturer (Section D)
SYNTHES GMBH
eimattstrasse 3
oberdorf 4436
SZ  4436
Manufacturer (Section G)
MONUMENT
1101 synthes avenue
monument CO 80132
Manufacturer Contact
elba bello
1302 wright lane east
west chester, PA 19380
9083863534
MDR Report Key24377771
Report Number8030965-2026-01609
Device Sequence Number17362245
Product Code HXX
UDI-Device Identifier10887587013312
UDI-Public(01)10887587013312(10)8165481
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K082649
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number03.505.005
Device Lot Number8165481
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer01/14/2026
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 02/17/2026
Initial Report FDA Received Date02/18/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured02/03/2017
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown